Translator Disclaimer
January 2016 Tauberian theorem for harmonic mean of Stieltjes transforms and its applications to linear diffusions
Yuji Kasahara, Shin'ichi Kotani
Osaka J. Math. 53(1): 221-251 (January 2016).

Abstract

When two Radon measures on the half line are given, the harmonic mean of their Stieltjes transforms is again the Stieltjes transform of a Radon measure. We study the relationship between the asymptotic behavior of the resulting measure and those of the original ones. The problem comes from the spectral theory of second--order differential operators and the results are applied to linear diffusions neither boundaries of which is regular.

Citation

Download Citation

Yuji Kasahara. Shin'ichi Kotani. "Tauberian theorem for harmonic mean of Stieltjes transforms and its applications to linear diffusions." Osaka J. Math. 53 (1) 221 - 251, January 2016.

Information

Published: January 2016
First available in Project Euclid: 19 February 2016

zbMATH: 1344.60076
MathSciNet: MR3466831

Subjects:
Primary: 60J60
Secondary: 34B24, 40E05

Rights: Copyright © 2016 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
31 PAGES


SHARE
Vol.53 • No. 1 • January 2016
Back to Top